Journal article icon

Journal article

The parameterized post-Newtonian limit of bimetric theories of gravity

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Astrophysics, REF-Physics
Role:
Author
Journal:
CLASSICAL AND QUANTUM GRAVITY
Volume:
27
Issue:
23
Pages:
235020-235020
Publication date:
2010-12-07
DOI:
EISSN:
1361-6382
ISSN:
0264-9381
URN:
uuid:64d1805b-9ea8-484f-b524-1303173e63f7
Source identifiers:
103744
Local pid:
pubs:103744

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP